Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe continuous cough causing disturbed sleep, considerable improvement with Formonide. Will taking this for a long time cause side effects?

I am in London at present.Actually i am from India.I am suffering from severe cough and not able to sleep at night to continuious cough.After 10 days of suffering I was adviced by my Doctor a Pulmologist from India to use Formonide 2 puffs three times a day and I did this and the cough is reduced by 95% in two days time.This is the first time I have taken this in my life.I am 74 year old.I am scared to take tis inhaler .Shall I continue this and if yes for how long.Will there be any side effects.Pl advice. Sakala Advani. email address YYYY@YYYY Sorry no payment.My doctorPulmologist in Bangalore has already solved my problem without any payment.If you want to give advice free of cost you can do so,Otherwise thank you very much. With Fond regards. Mohan Advani
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi ,welcome to healthcare magic

Formonide inhalor contains the active ingredient budesonide.It is a commonly used inhalor. The most common side effects are:oral candidiasis or thrush,, hoarseness (washing the mouth out with water after the use of the inhalor reduces the chances of the thrush or hoarseness), allergic reactions, extremely high doses can potentially weaken the bones.
You are more likely to have problems related to uncontrolled asthma than to the use of the inhalors.
You can consider speaking to your doctor regarding any concerns that you may have.

I hope this helps
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor